# SDR YENA2022021400062

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 41,541 hours, 26,586 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Part number: 241292004023
- Part serial: AB39242
- Condition: Failed
- Location: 773101-01-10a
- Part time: 42,554 hours, 27,523 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT # 733, MCO-SJU (AIRTURN BACK TO MCO). CLIMBING THROUGH FL230 ENG 2 LP VIBRATION WAS 4.1 FOLLOWED QRH PROCEDURE; PER FIM 77-31-00-810-816A R/R EVM MODULE PER AMM 77-31-01. BITE CK GOOD.
